# SDR SWIA202053435

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 1-3 CANISTER AFT SUPPORT FLANGE, SUSPECT CRACK IN MARKED AREA NEAR THE WELD AT THE TOP EDGE.  C-CHECK RO 10/17/2020.  PERFORMED REPAIR ON CANISTER NR 3 RT WING COMPLIED WITH REO.  LEAK CHECK GOOD.  COMPLIED WITH SKYWEST TASK CARD
